MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that naviflex rx delivery system was used in the ampulla to treat stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During preparation, it was reported that the device was broken or fractured.It was noted that the end part of the pusher that guides that stent was frayed.Subsequently, the pusher was removed through the biopsy cap.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Block h11: an advanix naviflex delivery system was returned for analysis.A visual examination of the returned device revealed that the push catheter was bent, and the guide catheter exhibited damage in the form of small kinks at its distal end.Functional testing was performed, and it was possible to extend and retract the guide catheter without restriction.Product analysis could not confirm the reported event of a catheter guide break.Examination of the returned device identified damage to both the push catheter and the guide catheter.The push catheter was found to be bent, while the guide catheter displayed small kinks near the distal end.Despite these damages, the guide catheter could still be extended and retracted during functional testing.Taking all available information into consideration, the investigation concluded that the reported event and the observed damage were most likely related to factors such as device handling, insertion technique, or the amount of force applied by the physician during scope insertion or device preparation.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23302457
Report Number3005099803-2025-05357
Device Sequence Number10028397
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)270723(10)37060928
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0037060928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown